نتایج جستجو برای: contractive mappings
تعداد نتایج: 23335 فیلتر نتایج به سال:
In this paper, we prove common fixed point theorems for minimal commuting mappings satisfying (ψ-φ)-contractive conditions in multiplicative metric spaces. AMS Subject Classification: 47H10, 54H25
*Correspondence: [email protected] Department of Mathematics and Applied Physics, Rzeszów University of Technology, P.O. Box 85, Rzeszów, Poland Abstract We present an analog of Banach’s fixed point theorem for CJM contractions in preordered metric spaces. These results substantially extend theorems of Ran and Reurings’ (Proc. Am. Math. Soc. 132(5): 1435-1443, 2003) and Nieto and Rodríguez-Ló...
A common fixed point result for weakly increasing mappings satisfying generalized contractive type of Zhang in ordered metric spaces are derived.
Locally contractive and locally expansive mappings are studied in this paper. A remetrization theorem and some fixed point theorems are proved.
In this paper, some new fixed point theorems for generalized contractive type mappings in cone metric spaces are established. Mathematics Subject Classification: 47H10, 54H25
In this paper we give a fixed-point theorem for fuzzy contractive mappings in the George and Veeramani p-complete fuzzy metric spaces.
Banach contraction principle is a fundamental result in fixed point theory and has been applied and extended in many different directions. In 2002, Branciari [3] obtained a fixed point theorem for a single mapping satisfying an analogue of Banach’s contraction principle for an integral type inequality. Aliouche [2] established a common fixed point theorem for weakly compatible mappings in symme...
in this paper is introduced a new type of generalization of metric spaces called sb metric space. for this new kind of spaces it has been proved a common xed point theorem for four mappings which satisfy generalized contractive condition. we also present example to conrm our theorem.
in this paper, we prove some coupled coincidence point theorems for mappings satisfying generalized contractive conditions under a new invariant set in ordered cone metric spaces. in fact, we obtain sufficient conditions for existence of coupled coincidence points in the setting of cone metric spaces. some examples are provided to verify the effectiveness and applicability of our results.
Azam et al. [1] introduced the concept of complex-valued metric spaces and obtained sufficient conditions for the existence of common fixed points of a pair of contractive type mappings involving rational expressions. Subsequently, several authors have studied the existence and uniqueness of the fixed points and common fixed points of self-mappings in view of contrasting contractive conditions....
نمودار تعداد نتایج جستجو در هر سال
با کلیک روی نمودار نتایج را به سال انتشار فیلتر کنید